, Volume 25, Issue 1, pp 107–113

On Gratton’s Infinite Regress Arguments

Claude Gratton: Infinite Regress Arguments. In Argumentation Library (Vol. 17). Springer, Dordrecht, 2010

DOI: 10.1007/s10503-010-9193-4

Cite this article as:
Wieland, J.W. Argumentation (2011) 25: 107. doi:10.1007/s10503-010-9193-4

Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Centre for Logic and Philosophy of ScienceGhent UniversityGhentBelgium

Personalised recommendations